Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

re: your SEVERE side effects to Lexapro Melina

Posted by lil' jimi on October 3, 2003, at 22:42:03

In reply to My SEVERE side effects to Lexapro, posted by Melina on October 3, 2003, at 22:02:32

hi Melina,

i have been taking lexapro for 7 months ... the last 6 at 10mg ... ... i had some initial SEs like yours, but milder ... all of my anti-therapeutic lex side-effects faded to nothing by 2 weeks ...

there is a long lex thread above here on this board
... there has been a recent post there similar to yours ... it is at
http://www.dr-bob.org/babble/20030928/msgs/265289.html

i hope you will be okay and wish you the best ...
take care!
~ jim


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lil' jimi thread:265389
URL: http://www.dr-bob.org/babble/20030928/msgs/265399.html